What is Tavist Sinus?
Acetaminophen can be used as an anti-inflammatory and an fever decreaser. Pseudoephedrine can be described as an anti-congestant that reduces blood vessels in nasal passages. The blood vessels are dilapidated and can lead to nose congestion (stuffy nasal congestion). Tavist Sinus is a mix of medicine that is used for treating headache as well as body aches, fever, nasal stuffiness, and sinus congestion that is caused by allergies or as well as the typical cold and influenza. Tavist Sinus could be used for other purposes that are not mentioned in this guideline.
Adverse effects of Tavist Sinus
See a doctor immediately If you notice any of the following symptoms that indicate reactions to an allergen such as hives; difficulty breathing and swelling of your lips, face and throat.
In some rare instances the acetaminophen drug can trigger an extreme skin reaction that could be life-threatening. This could occur even if you've had a previous experience with acetaminophen and did not experience any reaction. Take a break from Tavist Sinus and contact your doctor immediately when you notice the appearance of a skin rash or redness that grows and leads to blisters or the skin to peel. If you have this kind of reaction it is recommended that you never take any medicine containing Acetaminophen.
The medication could cause severe adverse consequences. Take the medicine off and contact your doctor immediately if you suffer from:
- Either a slow, fast or irregular heart rate;
- Confusion, hallucinations;
- Tremor, seizure (convulsions);
- Very little or no urine;
- Nausea or abdomen pain the sensation of itching, lack of apetite dark urine, clay-colored stool, jaundice (yellowing of the eyes or skin) or
- Extremely dangerously high blood pressure (severe headache blurred vision, a hearing buzzing, anxiety, confusion and chest pain breathlessness seizures).
Common adverse results associated with Tavist Sinus may include:
- Dizziness, weakness;
- Mild headaches.
- Mild nausea, diarrhea, upset stomach;
- Runny nose
- Experiencing a sense of restlessness, anxiety or anxious;
- Sleep problems (insomnia).
This is not a comprehensive list of all side effects. others could happen. Consult your physician for advice regarding medical adverse effects. You can report any side effects to the FDA at 1-800-FDA-1088.
Consult a physician before using acetaminophen in a medicine in the event that you've had the liver condition or consume more than 3 alcohol-based drinks every day. This medication if you suffer from untreated or uncontrolled conditions such as asthma, glaucoma or COPD or high blood pressure or coronary artery disease or excessively active thyroid.
Beware of drinking alcohol. It can increase the chances of suffering liver problems when taking Acetaminophen. Don't use cold medication if you've previously taken an MAO inhibitor within the last 14 days. A potentially dangerous interaction between drugs could occur. MAO inhibitors are furazolidone, isocarboxazid linezolid, phenelzine selegiline, rasagiline and tranylcypromine.In some cases Acetaminophen could cause a serious skin reaction. Do not take this medication and contact your physician right immediately if you notice the appearance of a rash or skin redness that spreads, causing blisters as well as peeling.
Talk to your doctor or pharmacist prior to using the other colds, allergies, pain or sleep medicine. Acetaminophen (sometimes abbreviated as APAP) is found in numerous combination medications. Combining certain medications could result in too much acetaminophen and result in an overdose that is fatal. Check the label to find out if a medication includes acetaminophen or APAP.
Before you start taking this medicine
Consult a physician before taking a medicine that has acetaminophen in it If you've ever suffered from liver disease or if you consume more than 3 drinks containing alcohol daily.
It is not recommended to use Tavist Sinus if you are sensitive to Acetaminophen ( Tylenol) or pseudoephedrine, or you are suffering from untreated or uncontrolled illnesses like asthma, glaucoma or COPD or high blood pressure and coronary artery diseases, and overactive thyroid. Don't use your cough or cold medicines when you've taken an MAO inhibitor within the last 14 days. A potentially dangerous interaction between drugs could occur. MAO inhibitors are furazolidone, isocarboxazid and linezolid. They also include phenel rasagiline and selegiline and tranylcypromine.
Speak with a pharmacist or doctor to determine if it's appropriate for you to use Tavist Sinus in the event that you have:
- Liver disease liver cirrhosis, or an underlying background or a history drinking;
- Epilepsy or any other seizures;
- Pheochromocytoma (an an adrenal gland tumour) or
- Prostate enlargement or urinary problems.
It isn't known if Tavist Sinus could cause harm to an unborn baby. Do not take cold or cough medicine without consulting a physician in case you are pregnant. Acetaminophen and pseudoephedrine can get in breastmilk, and cause harm to a nursing infant. Decongestants could also reduce the production of breast milk. Do not take cold or cough medicines without consulting your doctor when you are pregnant. Always consult a physician prior to giving a cold or cough medicine to children. Death can occur because of the improper use of cold and cough medicines when children are very young.
How to take Tavist Sinus?
Take exactly as indicated on the label or as directed by your physician. Don't use it for more than the recommended. The typical cold medicine is only used for a brief period of time until symptoms are gone. Do not take more than this medicine than what is advised. A high dose of acetaminophen can harm your liver or cause death. The tablet chewable should be chewed prior to when you take it in.
Stop taking the medication and contact your doctor If you are still suffering from fever after three days of treatment, or if you have pain that persists after seven weeks (or 5 days in the case of children) or if symptoms worsen, or if you suffer from an underlying facial rash or headache that continues to recur, or any swelling or redness. If you are in need of surgical intervention or tests for medical reasons, inform your doctor or surgeon before the appointment time if you have taken this medication within the last couple of days. Keep at room temperature, far from heat and moisture.
What happens if I miss a dose?
Because Tavist Sinus is prescribed at times of need, you may not be following a dose schedule. If you take the medication on a regular basis, you should make sure to take your missed dose immediately when you remember. Don't miss any missed doses if you are close to the time of the next dose. Do not take a second dose to make up for the missed dose.
What happens if I overdose?
Get medical attention immediately or contact for help at the Poison Helpline at 1-800-222-1222. A high dose of acetaminophen could cause death. The initial signs of the first signs of an overdose of acetaminophen include a decrease in appetite nausea nausea, stomach discomfort, sweating, and weakness or confusion. The symptoms that follow may include the stomach hurting as well as dark urine and the yellowing of your skin or the whites of your eyes.
The medicine may affect your reactions or thinking. Be cautious if you drive or engage in any activity which requires you to be vigilant.
Talk to your doctor or pharmacist before taking any other cold or allergy medication, as well as pain or sleep medicine. Acetaminophen (sometimes abbreviated as APAP) is found in a variety of combination medications. Combining certain medications can result in excessive amounts of acetaminophen, which could cause an unfatal overdose. Check the label to find out if a medication includes acetaminophen or APAP.
Beware of drinking alcohol. It can increase the risk of suffering liver damage when taking Acetaminophen.
Interaction with other drugs
Other medications can interact with acetaminophen or pseudoephedrine which includes prescription and over the counter drugs, vitamins, and herbal products. Be sure to inform your health professionals about any medications you take in the present and any medication that you decide to stop or change your use of.